# SDR 99ZZZX700

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89561
- Make and model: Cessna 152
- Aircraft serial: 15282786
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Set Screw
- Part number: 73807
- Condition: Malfunctioned
- Location: Intake Valve
- Component: 60831
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AT CRUISE SPEED AT APPROXIMATELY 3,000 FEET, VALVE ADJUSTING SCREW COMPLETELY BACKED OUT OF ROCKER ASSY.  LOSS OF INTAKE VALVE FOR THAT CYLINDER ENSUED CAUSING LOSS OF POWER, AND EMERGENCY LANDING OF AIRCRAFT.
